i had an abortion at 5 1/2 weeks in october of last year, the same day i started using the depo contraceptive injection. my last injection was on january 12th. we are now trying for another baby. Is there a risk of my fertility being affected after the abortion and how soon after coming off the injection can i become pregnant?
just curious as to why you had an abortion so short away of want to try and conceive? As the last post D&C is what happens during the abortion procedure. You should be able to get pregnant again with in a month or so I would think. I do know a friend that had an abortion )belive it or not her husband didn't want the child and forced her to abort) later she divorced that guy and found a good DH... when they try to conceive she did end up having a mc but was sucessful and finaly had a baby boy in 2001, he is 5years old now.
good luck to you.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.